# SDR 20010601CW013

- Difficulty date: May 9, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GV
- Aircraft serial: 534
- System (JASC): 3242 · Brake
- Part: Clip
- Part number: ARM10195
- Condition: Sheared
- Location: Brake Rotor
- Part time: 1,545 hours
- Component: Brake Assy, Dunlop
- Component part number: 1159SCL5043
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE, OUTBOARD ROTOR, DRIVE CLIPS FAILED AND SHEARED OFF THE ROTOR.  EIGHT(8) SHEARED OFF OUT OF SIXTEEN (16) TOTAL PER ROTOR.   CAUSE:  THE CARBON FIBER ROTOR MATERIAL, FAILED.  BRAKE WAS REPLACED WITH OVERHAULED UNIT.  NO OTHER DAMAGE WAS NOTED.  AIRCRAFT RETURNED TO SERVICE.
